productid-->228
    Gaviscon Cool Tablets

     

Gaviscon Cool Tablets

0 reviews   0 reviews   |  Write a review
  • Price: £3.85
  • Availability:

    Out Of Stock

  • Quantity/Size:Size: 32
  • Quantity:
     
    Out Of Stock

Gaviscon Cool Tablets deliver fast, comforting and enduring relief from the discomfort and pain of heartburn and acidity that typically occur after having food or during pregnancy. This sugar and gluten-free medication is a reflux suppressant that stops the escape of stomach acid to the food pipe from the stomach (acid regurgitation) and causing distress.

Do not take Gaviscon Double Action Tablets if you are required to control your calcium and sodium consumption. Do not consume if you are allergic to any of the ingredients. Exercise caution if you have Phenylketonuria as product contains aspartame, a phenylalanine source. Do not consume within two hours of having other medicines to prevent them from interfering with each other. Side effects may include difficulty in breathing r skin rash. Keep out of children?s reach and sight. Store in original package below 25?C. Consult a doctor if symptoms persist for than seven days.

The tablets are to be chewed thoroughly before swallowing. Usual dosage for adults and children above the age of 12 is 2-4 tablets after food for a maximum of four times daily and before going to sleep. Should be administered to children below 12 years only if the doctor advises.

Each tablet contains Sodium Alginate 250 mg, 133.5 mg Sodium Bicarbonate, Calcium Carbonate 80 mg besides indigo carmine, cool mint flavour, Xylitol, polyethylene glycol 20,000, Mannitol, Aspartame (E951), Magnesium Stearate

There are no reviews for this product.

Write a review

Your Name:


Your Review: Note: HTML is not translated!

Rating: Bad           Good

Enter the code in the box below:

Reload